# SDR DL72S982280

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 LETTER CHECK, .5 INCH VISIBLE CRACK IN AFT ENTRY DOOR CUTOUT LT FRAME AT SECOND FROM UPPER STOP CASTING.  REPAIRED PER SRM 53-10-9.
